RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 8, Pages 1470–1484 (Mi de2855)  

Partial Differential Equations

Difference schemes for parabolic equations with a nonlinear degeneracy. I

V. N. Abrashin

Institute of Mathematics, Academy of Sciences Byelorussian SSR

Full text: PDF file (1288 kB)

Bibliographic databases:
UDC: 518:517(944)947
Received: 15.01.1976

Citation: V. N. Abrashin, “Difference schemes for parabolic equations with a nonlinear degeneracy. I”, Differ. Uravn., 12:8 (1976), 1470–1484

Citation in format AMSBIB
\Bibitem{Abr76}
\by V.~N.~Abrashin
\paper Difference schemes for parabolic equations with a nonlinear degeneracy.~I
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 8
\pages 1470--1484
\mathnet{http://mi.mathnet.ru/de2855}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=657812}
\zmath{https://zbmath.org/?q=an:0345.65048}


Linking options:
  • http://mi.mathnet.ru/eng/de2855
  • http://mi.mathnet.ru/eng/de/v12/i8/p1470

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum Cycle of papers
  • Number of views:
    This page:60
    Full text:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020